Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017, Article ID 9134768, 4 pages
https://doi.org/10.1155/2017/9134768
Research Article

Bounded Subsets of Smirnov and Privalov Classes on the Upper Half Plane

Department of Mathematics, Kanazawa Medical University, Uchinada, Ishikawa 920-0293, Japan

Correspondence should be addressed to Yasuo Iida; pj.ca.dem-awazanak@adiiy

Received 30 August 2017; Accepted 13 November 2017; Published 19 December 2017

Academic Editor: Ahmed Zayed

Copyright © 2017 Yasuo Iida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yasuo Iida, “Bounded Subsets of Smirnov and Privalov Classes on the Upper Half Plane,” International Journal of Analysis, vol. 2017, Article ID 9134768, 4 pages, 2017. https://doi.org/10.1155/2017/9134768.